RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gudkova, Elena Vladimirovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:181
Abstract pages:1120
Full texts:333
References:139
E-mail:

http://www.mathnet.ru/eng/person19393
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/742616

Publications in Math-Net.Ru
2011
1. I. T. Habibullin, E. V. Gudkova, “An algebraic method for classifying S-integrable discrete models”, TMF, 167:3 (2011),  407–419  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 751–761  isi  scopus
2004
2. I. T. Habibullin, E. V. Gudkova, “Boundary Conditions for Multidimensional Integrable Equations”, Funktsional. Anal. i Prilozhen., 38:2 (2004),  71–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:2 (2004), 138–148  isi  scopus
3. E. V. Gudkova, I. T. Habibullin, “Kadomtsev–Petviashvili Equation on the Half-Plane”, TMF, 140:2 (2004),  230–240  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 140:2 (2004), 1086–1094  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019